# SDR SWAA2020092414468

- Difficulty date: September 7, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 73,684 hours, 44,016 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FWD CARGO BAY BS 540 S-23R WL 167.  CRACKED STRINGER AT AREA AFT OF FWD CARGO BAY BS 540 - S-23R.  REPAIRED, IAW ATS ER 20-03242 REV IR DATED 21-SEP-2020 AND PER EA NO:20-153-01783 REV IR 55981U 22SEP20.
